# SDR AALA202306020709

- Difficulty date: March 14, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 63,430 hours, 37,093 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311107720200
- Condition: Unknown
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO REPAIRS THAT WERE ACCOMPLISHED ON THE FLIGHT DECK CENTER WINDSHIELD CENTER POST AREA THE  LEFT HAND CONTINUITY FITTING BETWEEN FR 1 AND FR 2 AT Y0 REQUIRES REPLACEMENT AS PART OF THE REPAIRS BEING ACCOMPLISHED PER EA 342968 WHICH IS CLASSIFIED AS A MAJOR REPAIR. REPLACED CONTINUITY FITTING PER EA 342968.
